Coping With Plaquenil Side Effects
Hey guys im new! On Thursday 7/18/13 the doctors finally figured out why I was feeling bad and getting hives. My Rheumatologist says that I do not have enough symptoms to be diagnosed with SLE, but she started treating me preventively. She start me on Plaquenil two times a day. I took my first dose Friday night with dinner, Saturday one with breakfast and the other with dinner. Saturday when I woke up I had an upset stomach and was really nauseous. I stopped taking Plaquenil, but Sunday it was worse I was really nauseous, dizzy, and had a bad headache. On Monday I called my Dr and she said to take it only once a day at night. The nausea was so bad on Monday that three hours into my shift at work I had to go home. Around midday the nausea went away and I was feeling better, but the next day it returned. I asked for something for the nausea, but she refused to give me anything. So I have been taking peptobismo and yesterday I started taking Nauzene. They both help a bit, but don't eliminate it.
I read online that the generic version of Plaquenil causes more side effects then the real one is this true? I'm asking because I have had that happen before w/ another medication. My next step was to get the brand name Plaquenil and see how that goes. What do you guys think? So far the Plaquenil is only making me sick and isn't helping with the hives. I'm also taking Prednisone for the hives. I'm going to restart Plaquenil, but on Friday in case I get any bad side effects I have the weekend to cope with them. I also read about taking the medicine with a buffer. Any buffers you guys would recommend? I'm new to all this so any help or suggestions will be appreciated. I just want to be able to take the medicine without feeling bad and it interrupting my daily routine. I hope that's not a lot to ask :/